Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 314, NWS Norman, OK

May 22, 2016Foard County, Hardeman County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 22, 2016, 9:58 PM CDT for Foard County, Hardeman County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2016, 9:58 PM CDT (02:58 UTC)
Expired
May 22, 2016, 10:25 PM CDT
In force
27 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Foard County, TX, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 78 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 8:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2186 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2186 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1794 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

827 
WUUS54 KOUN 230258
SVROUN
TXC155-197-230345-
/O.NEW.KOUN.SV.W.0314.160523T0258Z-160523T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT SUN MAY 22 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
  NORTHERN FOARD COUNTY IN NORTHERN TEXAS...

* UNTIL 1045 PM CDT

* AT 958 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
  SWEARINGEN...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COPPER BREAKS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3428 9973 3420 9964 3408 9961 3398 9998
      3413 10002
TIME...MOT...LOC 0258Z 243DEG 18KT 3409 9995 

HAIL...1.25IN
WIND...60MPH
 
$$

MAHALE
3 follow-up statements
307 
WWUS54 KOUN 230304
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1004 PM CDT SUN MAY 22 2016

TXC155-197-230345-
/O.CON.KOUN.SV.W.0314.000000T0000Z-160523T0345Z/
HARDEMAN TX-FOARD TX-
1004 PM CDT SUN MAY 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN HARDEMAN AND NORTHERN FOARD COUNTIES...

AT 1004 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
SWEARINGEN...MOVING NORTHEAST AT 20 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COPPER BREAKS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3428 9973 3420 9964 3408 9961 3402 9999
      3413 10002
TIME...MOT...LOC 0304Z 231DEG 16KT 3412 9994 

HAIL...2.00IN
WIND...60MPH
 
$$

MAHALE
170 
WWUS54 KOUN 230321
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1021 PM CDT SUN MAY 22 2016

TXC155-230331-
/O.CAN.KOUN.SV.W.0314.000000T0000Z-160523T0345Z/
FOARD TX-
1021 PM CDT SUN MAY 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FOARD COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3428 9973 3420 9964 3408 9961 3409 9962
      3409 9963 3410 9965 3409 9967 3410 9971
      3409 9973 3410 9975 3409 9977 3418 9992
TIME...MOT...LOC 0321Z 243DEG 18KT 3416 9985 

$$

TXC197-230345-
/O.CON.KOUN.SV.W.0314.000000T0000Z-160523T0345Z/
HARDEMAN TX-
1021 PM CDT SUN MAY 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN HARDEMAN COUNTY...

AT 1021 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF QUANAH...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COPPER BREAKS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3428 9973 3420 9964 3408 9961 3409 9962
      3409 9963 3410 9965 3409 9967 3410 9971
      3409 9973 3410 9975 3409 9977 3418 9992
TIME...MOT...LOC 0321Z 243DEG 18KT 3416 9985 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
998 
WWUS54 KOUN 230325
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1025 PM CDT SUN MAY 22 2016

TXC197-230334-
/O.CAN.KOUN.SV.W.0314.000000T0000Z-160523T0345Z/
HARDEMAN TX-
1025 PM CDT SUN MAY 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARDEMAN COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3428 9973 3420 9964 3408 9961 3409 9962
      3409 9963 3410 9965 3409 9967 3410 9971
      3409 9973 3410 9975 3409 9977 3418 9992
TIME...MOT...LOC 0323Z 243DEG 18KT 3417 9983 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:28 PM CDT, 30 minutes earlier.

Area forecast discussion, May 22, 9:28 PM CDT, 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
928 PM CDT SUN MAY 22 2016

.UPDATE...
Storms developed west of the fa late this afternoon/evening. Some
of this activity has very slowly moved towards western parts of
the fa. Radar showing area of storms that would affect parts of
southwest OK and western north TX is trying to develop into an
mcs. As the llj increases this area of activity could be
maintained and move across parts of the area overnight into
Monday morning. What path it will take is still a question with
models showing it traveling NE, E, or SE. Current thoughts are
that the NE track is not out of the question but is the least
likely. Severe storms will be possible with large hail and strong
wind gusts the main concerns, with wind being a bigger concern if
the area can develop into an mcs. Made some adjustments to POP/WX
grids to show these thoughts. Also raised low temperatures a few
degrees due to moist airmass with dewpoints in the mid 60s to
around 70 with drier air not expected and cloudy skies. All
updates out soon.

&&

.PREV DISCUSSION... /issued 645 PM CDT SUN MAY 22 2016/

DISCUSSION...
23/00Z TAF discussion follows.

AVIATION...
VFR conditions should prevail first several hours of forecast
although scattered TSRA may begin to affect western Oklahoma
terminals after 02z. Mention of TSRA will be confined to western
Oklahoma and KSPS terminals this forecast cycle as confidence
relatively low for impacts over central Oklahoma. MVFR conditions
will be common after 06Z through 18Z with some IFR possible
west central Oklahoma due to lower stratus development. Gusty
south/southeast winds will prevail.

PREV DISCUSSION... /issued 209 PM CDT SUN MAY 22 2016/

DISCUSSION...
Oklahoma and the southern plains are now under the influence of
the large upper trough over the western U.S. this influence will
continue through at least Friday. The first minor wave, well
ahead of this storm, is expected to cross the southern Texas
panhandle early Monday. In addition to the slow eastward movement
of thunderstorms over the texas panhandle tonight, this feature
is the reason for relatively higher pops across southwest Oklahoma
and adjacent parts of Texas early Monday. the dry line will be a
player Monday afternoon over the central Texas panhandle and again
Tuesday probably closer to the western Oklahoma border. Severe
weather in moderate shear and high buoyancy is expected to
initiate near the dry line both days. Mesoscale boundaries that
result from this will provide smaller-scale focus in the near
term. By Thursday the upper trough approaches Oklahoma and shear
increases. It still appears that Thursday is the most likely day
for widespread severe weather in the southern plains. This system
is finally expected to lift northeast of Oklahoma on Friday;
however, latest model runs indicate part of the trough could
linger into Saturday, but with weaker flow aloft.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  79  66  82 /  40  40  30  20
Hobart OK         68  82  67  88 /  70  20  40  40
Wichita Falls TX  69  83  67  87 /  80  40  40  20
Gage OK           67  86  65  91 /  30  30  30  20
Ponca City OK     66  79  67  83 /  30  30  30  30
Durant OK         67  81  68  83 /  50  40  30  30

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

25/11
Hazardous weather outlook, May 22, 11:46 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1146 AM CDT SUN MAY 22 2016

OKZ004>048-050>052-TXZ083>090-231200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1146 AM CDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN FAR WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK EXTENDS WEST OF A LINE FROM NEAR FREEDOM TO
CLINTON TO FREDERICK AND TO JUST EAST OF SEYMOUR TEXAS. A MARGINAL
RISK EXTENDS TO THE SLIGHT RISK BEGINNING WEST OF A LINE FROM
JUST EAST OF BURLINGTON TO EL RENO TO DUNCAN TO RINGLING.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BEGIN AFTER 7 PM
ACROSS FAR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.

IMPACTS...
LARGE DAMAGING HAIL... TO THE SIZE OF TENNIS BALLS AND DAMAGING
WIND GUSTS NEAR 70 MPH ARE THE PRIMARY CONCERNS. THE POTENTIAL FOR
TORNADOES IS VERY LOW AND PRIMARILY ACROSS FAR WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS.

DISCUSSION...
ISOLATED THUNDERSTORMS MAY DEVELOP THROUGH THE EARLY TO MID
AFTERNOON ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS. THIS ACTIVITY IS EXPECTED TO BE NON SEVERE.

LATE AFTERNOON AND EVENING... STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND NEAR A DRYLINE IN THE OKLAHOMA AND
TEXAS PANHANDLES. THESE STORMS WILL BE CAPABLE OF LARGE DAMAGING
HAIL AND DAMAGING WIND GUSTS. THESE STORMS WILL MOVE EAST AND
SOUTHEAST REACHING FAR OKLAHOMA AND WESTERN NORTH TEXAS DURING THE
MID TO LATE EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE ALONG WITH A RISK OF HEAVY RAINFALL WITH THE STRONGEST OF
THESE STORMS.

OVERNIGHT... ANY REMAINING STORMS WILL SLOWLY MOVE EAST AND
SOUTHEASTWARD ACROSS CENTRAL OKLAHOMA AND NORTHERN TEXAS. THIS
ACTIVITY IS NOT EXPECTED TO BE SEVERE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL LOCATED
WITHIN THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER
OPERATIONS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY
OF THE UPCOMING WORK WEEK. THE RISK AREAS COVER MUCH OF OKLAHOMA
AND WESTERN NORTH TEXAS. THUNDERSTORMS WILL LIKELY FORM DURING THE
AFTERNOON HOURS AND IMPACT WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS...BEFORE MOVING EAST DURING THE LATE AFTERNOON AND NIGHT.

THUNDERSTORMS WILL REMAIN IN THE FORECAST WEDNESDAY THROUGH
SATURDAY. SOME OF THESE STORMS MAY BE SEVERE...ESPECIALLY THURSDAY
AND FRIDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, May 22, 8:32 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT SUN MAY 22 2016

OKZ004-009-010-014-021-033-034-230230-
HARMON OK-GREER OK-ROGER MILLS OK-HARPER OK-BECKHAM OK-ELLIS OK-
WOODWARD OK-
832 PM CDT SUN MAY 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARMON...WESTERN
GREER...ROGER MILLS...HARPER...BECKHAM...ELLIS AND SOUTHWESTERN
WOODWARD COUNTIES UNTIL 930 PM CDT...

AT 830 PM CDT...GUSTY WINDS ARE OCCURRING IN FAR WESTERN
OKLAHOMA...WELL AHEAD OF THUNDERSTORMS IN THE TEXAS PANHANDLE.
THESE GUSTY WINDS WILL NOT BE DIRECTLY ASSOCIATED WITH THUNDERSTORMS.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SAYRE...SHATTUCK...LAVERNE...BUFFALO...CHEYENNE...ARNETT...ERICK...GAGE...
FARGO...REYDON...SWEETWATER...STRONG CITY...MAY...TEXOLA...ROSSTON...DURHAM...
VINSON...DELHI...CRAWFORD AND ROLL.

LAT...LON 3700 9958 3478 9960 3472 10000 3700 10000
TIME...MOT...LOC 0130Z 358DEG 12KT 3674 9982 3475 9980

MAHALE
Special weather statement, May 22, 9:12 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT SUN MAY 22 2016

TXZ084-230245-
FOARD TX-
912 PM CDT SUN MAY 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FOARD COUNTY UNTIL
945 PM CDT...

AT 909 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
SWEARINGEN...MOVING EAST AT 20 MPH. IF THE STORM CONTINUES TO
MAINTAIN ITS CURRENT INTENSITY...A SEVERE THUNDERSTORM WARNING WILL
BE REQUIRED FOR FOARD COUNTY.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL FOARD
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.

&&

LAT...LON 3412 10005 3412 9986 3387 9987 3389 10005
TIME...MOT...LOC 0209Z 275DEG 19KT 3404 10015

MAHALE
Special weather statement, May 22, 9:12 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT SUN MAY 22 2016

OKZ021-033-034-230245-
HARMON OK-GREER OK-BECKHAM OK-
912 PM CDT SUN MAY 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARMON...
NORTHWESTERN GREER AND SOUTHWESTERN BECKHAM COUNTIES UNTIL 945 PM
CDT...

AT 910 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF
WELLINGTON...MOVING NORTH-NORTHEAST AT 35 MPH.

HAZARDS INCLUDE... WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
VINSON AND MADGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3518 10000 3511 9969 3471 10000
TIME...MOT...LOC 0210Z 202DEG 32KT 3479 10014

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:12 PM CDTSpecial Weather StatementOUNFoard33 min
May 22, 9:22 PM CDTSevere Thunderstorm WarningOUNFoard38 min
May 22, 11:09 PM CDTSevere Thunderstorm WarningOUNHardeman51 min
May 22, 11:39 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman51 min
May 23, 12:11 AM CDTSevere Thunderstorm WarningOUNWilbarger49 min
May 23, 12:17 AM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger43 min
May 23, 12:37 AM CDTFlash Flood WarningOUNWilbarger6 hr
May 23, 12:54 AM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wichita, Wilbarger51 min
May 23, 1:10 AM CDTAreal Flood AdvisoryOUNHardeman, Wilbarger3 hr
May 23, 1:41 AM CDTAreal Flood AdvisoryOUNClay, Wichita, Wilbarger3 hr
May 23, 1:43 AM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita47 min
May 23, 2:28 AM CDTAreal Flood AdvisoryOUNClay3 hr
May 23, 2:29 AM CDTSevere Thunderstorm WarningOUNClay46 min
May 23, 2:42 AM CDTSevere Thunderstorm WarningOUNWilbarger48 min
May 23, 3:06 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita3 hr
May 23, 4:22 AM CDTFlood WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more40 hr
May 23, 4:53 AM CDTSpecial Weather StatementOUNClay52 min
May 23, 5:11 AM CDTSpecial Weather StatementOUNArcher, Baylor, Wichita49 min
May 23, 6:03 AM CDTSpecial Weather StatementOUNWichita27 min
May 23, 6:04 AM CDTSpecial Weather StatementOUNClay26 min
May 23, 6:25 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita110 min
May 23, 6:30 AM CDTSpecial Weather StatementOUNWichita30 min
May 23, 7:02 AM CDTSpecial Weather StatementOUNClay28 min
May 23, 7:12 AM CDTSevere Thunderstorm WarningOUNClay33 min
May 23, 7:42 AM CDTSevere Thunderstorm WarningOUNClay18 min
May 23, 7:53 AM CDTAreal Flood AdvisoryOUNClay112 min
May 23, 8:18 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita4 hr
May 23, 9:47 AM CDTRiver Flood WarningOUNClay, Wichita3 days
May 23, 9:47 AM CDTRiver Flood WarningOUNCooke5 days

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.